# SDR IPXA2022012978425

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 28,457 hours, 18,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 141541017
- Part serial: NSN
- Condition: Cracked
- Location: Fs324 Lbl6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMCD FLOOR RIGID BARRIER SHEAR WEB P/N 141N5410-17 HAS A .750" CRACK AT THE FWD O/B EDGE OF WEB ADJACENT TO NUTPLATE HOLEREPAIRED RIGID BARRIER SHEAR WEB PER SRM 53-10-51-2R-8 PROCEDURE 8
